کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
304879 512835 2010 14 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
On the stability of a non-convolutional perfectly matched layer for isotropic elastic media
موضوعات مرتبط
مهندسی و علوم پایه علوم زمین و سیارات مهندسی ژئوتکنیک و زمین شناسی مهندسی
پیش نمایش صفحه اول مقاله
On the stability of a non-convolutional perfectly matched layer for isotropic elastic media
چکیده انگلیسی

The multi-axial perfectly matched layer (M-PML) is a material boundary condition for wave propagation problems in unbounded domains. It is obtained by extending the formulation of the split-field perfectly matched layer to a more general absorptive medium, for which damping profiles are specified along all dimensions of the problem. Under the hypothesis of small damping, it has been demonstrated that the stability of the system of partial differential equations of the M-PML can be related to the ratio of the damping profiles, and stable M-PML terminations for isotropic and orthotropic elastic media have been constructed. In the present work, we use the Routh–Horwitz determinants to demonstrate that the conclusions regarding the stability of M-PML for isotropic media for small damping are in fact valid for the more general case of damping coefficients of any (positive) value. The effectiveness of the M-PML is demonstrated by constructing stable terminations for the abovementioned media. The stability analysis is presented for 2-D in-plane (P-SV) wave propagation in elastic isotropic continua.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Soil Dynamics and Earthquake Engineering - Volume 30, Issue 3, March 2010, Pages 68–81
نویسندگان
, ,